# SDR CALA2019101101733

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 99,290 hours, 27,788 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LEFT GENERATOR  DROPPED OFF LINE /PLANE JERKED BUT AP WORKED. REF LOG PAGE 3482718, R AND R LEFT ENGINE GCU. LP 3482718- NO RESET ON LEFT GEN, DIVRT TO DEN SINCE NO APU. VERIFIED OIL SVC LEVEL ON #1 ENG IDG, RESET IDG, R AND R ENG GCU, REF AMM 24-22-02. ACP ENG RUN, GENERATOR OPS NORMAL, INDICATIONS NORMAL. ACP CROSS BLEED START, GENERATOR DID NOT DROP OFF LINE. INDICATIONS NORMAL AND OP''S NORMAL.
